# SDR 98ZZZX2052

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9287Y
- Make and model: Piper PA-31-310
- Aircraft serial: 31380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Rt Mlg Downlock
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, RIGHT DOWN/LOCKED (LANDING GEAR) LIGHT WAS NOT ILLUMINATED.  FOUND INTERMITTENT CONNECTION IN CANNON PLUG AT RIGHT WING ROOT (LEADING EDGE).  REMOVED CONNECTORS FROM PLUG, CLEANED AND REINSTALLED.  SYSTEM OPERATES NORMALLY.  AIRCRAFT TOTAL TIME, 8,972.9 HOURS.
